Optimal control of normalized SIMR models with vaccination and treatment

Maria do Rosário De Pinho, Helmut Maurer and Hasnaa Zidani
2018
Publication type:
Paper in peer-reviewed journals
Journal:
Discrete and Continuous Dynamical Systems - Series B, vol. 23 (1), pp. 79 - 99
Publisher:
American Institute of Mathematical Sciences
BibTeX:
@article{DeP-Mau-Zid-2018,
    author={Maria do Rosário De Pinho and Helmut Maurer and Hasnaa Zidani },
    title={Optimal control of normalized SIMR models with vaccination and 
           treatment },
    doi={10.3934/dcdsb.2018006 },
    journal={Discrete and Continuous Dynamical Systems - Series B },
    year={2018 },
    volume={23 (1) },
    pages={79--99},
}